Sankhya: The Indian Journal of Statistics
1994, Volume 56, Series B, Pt. 3 , pp. 462 -- 467
A LIMIT THEOREM FOR THE IMBALANCE OF A ROTATING WHEEL
K.G. RAMAMURTHY and V. RAJENDRA PRASAD, Indian Statistical Institute
SUMMARY. A rotating wheel fixed with $n$ blades in a symmetrical fashion is subject to centrifugal forces exerted by the blades. We study the asymptotic nature of the resulting force acting on the wheel (as $n$ increases) under the assumption that the blades come from a statistically controlled manufacturing process.
AMS (1980) subject classification. Primary 62N99, 70E15 : secondary 60F99.
Key words and phrases. Rotor balancing, moments of blades, random imbalance, asymptotic distribution.
Full paper (PDF)
This article in mathematical reviews.